Anesthetic for mild to moderate pain: arthralgia, myalgia, neuralgia, migraine, toothache and headache, algomenorrhea, pain from injuries and burns.
Antipyretic agent for acute respiratory infections and other infectious and inflammatory diseases accompanied by fever.
Inside, with a large amount of liquid, 1-2 hours after a meal (intake immediately after a meal leads to a delay in the onset of action).
Adults (including the elderly) and children over 12 years old (body weight over 40 kg)
500 mg - 1 g (1 - 2 tablets) up to 4 times a day, if necessary. A single dose is 500 mg (1 tablet). The maximum single dose is 1 g (2 tablets). The maximum daily dose is 4 g (8 tablets). The interval between doses - at least 4 hours
Children from 6 to 12 years old
the dose is calculated based on the body weight of the child: the maximum single dose is 15 mg / kg body weight (1/2 tablet - 1 tablet) 4 times a day, the maximum daily dose is 60 mg / kg body weight (4 tablets). The interval between doses - at least 4 hours
In adults, paracetamol is not recommended for use for more than 5 days as an anesthetic and more than 3 days as an antipyretic without the appointment and supervision of a doctor.
In children, paracetamol is not recommended for use for more than 3 days without the appointment and supervision of a doctor. Do not exceed the indicated dose.
In patients with chronic or decompensated liver diseases, with liver failure, chronic alcoholism, in emaciated patients and with dehydration, the daily dose should not exceed 3 g (6 tablets).
Do not exceed the indicated dose. The smallest dose necessary to achieve the effect should be taken. The interval between doses should be at least 4 hours. The drug should not be taken simultaneously with other paracetamol-containing drugs. An increase in the daily dose of paracetamol or the duration of treatment is possible only under the supervision of a doctor.
There are contraindications, consult with a specialist before use